Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
135 Doctors are Online

Tummy cramps, loose stools, burning feeling. Some relief with mebverine. Cause and cure?

Suffering tummy cramps, loose stools and a burning feeling across tummy when it cramps for three weeks, it appears to be triggered when i eat mostly anything but worse when eat rich foods, dairy etc. it can also wake me from my sleep to. Doctor put me on mebverine 2 weeks ago but although this has helped slightly not enough to make me feel it's worth it.
Asked On : Mon, 14 Oct 2013
Answers:  1 Views:  16
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
General & Family Physician 's  Response
Sep 2013
Hello,
Thanks for the query to H.C.M. Forum.
If I were your treating doctor for this acute severe diarrhea , I would come up with these possibilities , these includes.
1 Gluten allergy i.e lactose allergy ( diary products) as you mentioned that diarrhea aggravate with milk products , so this is an indication that your intestines has allergy to these products . Diagnosis can be confirmed by clinical history and allergy tests.
2 Ulcerative colitis , diagnosis can be confirmed by colonoscopy .
3 Amoebic colitis or worm infestation ( including E coli) .Diagnosis can be confirmed by physical examination as colon is palpable in this type of cases .
In my opinion first of all consult a physician and get his opinion regarding milk product allergy.
Good luck. Dr. HET
Answered: Mon, 14 Oct 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor